# SDR FDEA201903060549

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 33,565 hours, 20,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  955  25-60  4235  06MAR19  MSP  FACT  U  LOGPAGES:2839823  COULDN'T ARM R1 DOOR ENTRY SLIDE.  FACT 06MAR19 04:14   MSP U  CLEANED GIRT BAR AND GIRT BAR FLOOR FITTINGS.  DOOR ARMED NORMALLY SEVERAL TIMES. M/M REF 25-66-10.
